Публикация №2976

Название публикацииON RATE OF CONVERGENCE IN DISTRIBUTION OF ASYMPTOTICALLY NORMAL STATISTICS BASED ON SAMPLES OF RANDOM SIZE
Название на другом языке
Тип публикацииСтатья
ИзданиеAnnales Mathematicae et Informaticae
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2012
Том39
НомерНе задан
ГлаваНе задан
Страницы17–28
АннотацияНе задан
АвторыБенинг Владимир Евгеньевич
Галиева Н.К.
Королев Р.А.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2002) GENERALIZED POISSON MODELS AND THEIR APPLICATIONS IN INSURANCE AND FINANCE

(1993) LIMIT THEOREMS FOR RANDOM SUMS OF INDEPENDENT RANDOM VARIABLES

(2005) ON AN APPLICATION OF THE STUDENT DISTRIBUTION IN THE THEORY OF PROBABILITY AND MATHEMATICAL STATISTICS

(1996) RANDOM SUMMATION: LIMIT THEOREMS AND APPLICATIONS

(2008) НЕКОТОРЫЕ СТАТИСТИЧЕСКИЕ ЗАДАЧИ, СВЯЗАННЫЕ С РАСПРЕДЕЛЕНИЕМ ЛАПЛАСА / SOME STATISTICAL PROBLEMS RELATED TO THE LAPLACE DISTRIBUTION

(2004) ОЦЕНКИ СКОРОСТИ СХОДИМОСТИ РАСПРЕДЕЛЕНИЙ НЕКОТОРЫХ СТАТИСТИК К РАСПРЕДЕЛЕНИЮ СТЬЮДЕНТА / ESTIMATES OF THE RATE OF CONVERGENCE OF THE DISTRIBUTIONS OF SOME STATISTICS TO THE STUDENT DISTRIBUTION